# SDR C8GA20090035

- Difficulty date: February 5, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE NR 3 SLAT HAS AN INTERNAL ATTACH FITTING CRACKED.  THE SLAT ACTUATOR INBD AND OTBD RIBS WERE REMOVED AND REPLACED.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
